# SDR C7WA200400055

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME STA 930 BETWEEN STRINGER 13 RT AND STRINGER 14 RT.  INSTALLED INTERNAL REPAIR ON SHEAR TIE AT BS 930 BETWEEN STRINGER 13 RT AND 14 RT.  DAMAGED SHEAR TIE REMOVED.  REPAIR PART FABRICATED FROM 7075-T6, X .063.  REPAIR PARTS AND BARE EDGED TREATED IAW SRM.  REPAIR ACCOMPLISHED IAW SB.
